# SDR IXXA2022070502

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: 114T2800
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E UPPER FWD SURFACE CRACKED AT #1 SLAT O/B MAIN TRACK CUTOUT
